Some kind of funk.

I don’t know if this is just a funk, a bad day, or if this is the PPD starting to show its true colors. All I know, is it is bad.

I now feel like I did after I had Lucy. Not mean, but not wanting to do anything. No motivation, no will to do anything. The kids have destroyed the house, and I haven’t done a thing.

The more I think about it, I really think that the meanness is a side effect of the stupid birth control shot that I got. I have almost every single one of the side effects listed: headaches, back aches, severe mood swings, hot flashes, hair loss…. every.single.one. So, what the doctor diagnosed as PPD doesn’t appear to be that way at all.

But today, for some reason, I have no “get up and go.” Normally, I have no problems keeping things organized: homeschooling, cleaning, laundry, WAHM stuff – it all gets done. Not today. Today I don’t want to do a darn thing. Luckily, hubby is home today, so he’s taken care of almost everything… including homeschooling the kids. I’m lucky to have him.

I am still taking the Zoloft. When I found out about all the side effects to the BC shot, I decided to stop taking it. The withdraw was so bad, though, that I had to go back to taking it. So, if this is PPD, the Zoloft should help, right?

I don’t know. All I know is that I am in some kind of funk and I *need* to pull out of it. I’m praying this is just a bad day, and tomorrow I’ll wake up feeling more like myself.

Angie Vinez (2872 Posts)

Angie is a wife and mother to 8. Her life revolves around cooking, cleaning, laundry, and other household duties. She is passionate about her life in Christ and wants to encourage other mothers in their own walk of faith. Angie is active on many social media networks, loves technology, photography, and graphic design, and loves creating blog designs for other mom bloggers.



Comments

  1. 1
    Suzi Homemaker says:

    Angie – Maybe you’re feeling a little run down from being sick, too. Don’t be too hard on yourself. How long were you taking zoloft before you stopped? I took it for 10 years and it was so hard to wean off of it because of the withdrawal. I was taking little nibbles of it just to stave off the withdrawal and finally weaned when my RX ran out and the doctor wouldn’t refill without an office visit–it was a struggle. I think the zoloft helped somewhat with the PPD, but hormones are a strange thing. For the first six months of Carly’s life I was in a funk–even with the zoloft, was convinced I had a brain tumor. Hang in there. And know that it is alright to take a day off every once in a while–you are entitled to a bad day every once in a while. Your husband sounds like a dream!!!!

  2. 2
    Tilly's Bowtique says:

    Yikes! That’s really hard. I’ve dealt with PPD before, but it doesn’t go away for me. I have to stay on the meds. After a while, though, I’ve had to have my dosages changed and I’ve even tried a few different meds. GOod luck, I’m glad you have a good DH to help out!

  3. 3

    I’m so sorry you are in a funk. I’ve had those days around here, too. Maybe try red bull? It gives you wings.

  4. 4
    A little piece of 7th heaven says:

    Sorry Ang..I know it is horrible when you are in a funk like that! Hormones after a baby can really drive you bonkers…been there! Mine comes and goes with the birth of the 5th..Praying for you that it passes quickly!
    Annmarie

  5. 5

    Sorry to hear you are feeling out of sorts. You’ve had a lot to deal with recently. Try to relax and lean on hubby, he sounds like a great guy and he is there for you as much as he can. Hang in there honey and feel better soon.

  6. 6
    Heather L. says:

    I’m so sorry, Angie. I wish there was something I could do to help you! I definitely have those “no get up and go” days myself – hopefully tomorrow you’ll find some of your normal energy. I’m glad Gene is being so sweet! Big (((HUGS))) to you.

  7. 7

    Try to stay upbeat even though this crazy weather is not helping!

  8. 8

    I wish I had some sage advice, but just (((HUGS))) Angie! Maybe it was just a bad day. We all have those! And girl, think about what you have going on for a minute! FIVE kids, including an INFANT, a household, homeschooling, a home business, church…you have A LOT going on. You are entitled to an “off” day once in awhile, or to feel overwhelmed. I know I do (check my last post on the board) and I don’t do all the things you do.

    That said, if things don’t improve for you soon, go back and discuss it with your doctor. You also have to consider that, not only do you have the hormonal changes from childbirth, but now you have the hormones of the Depo shot going on, too. The side effects of that thing alone would’ve scared me off! 😉 Throw in some PPD for good measure and that’s quite a cocktail, girl! Be careful and take care of yourself, okay?

    Big (((HUGS))) I’m here for ya if you need me!

  9. 9

    I hope you feel more like yourself soon.

Speak Your Mind

*

CommentLuv badge